# SDR FDEA201109213998

- Difficulty date: September 21, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N996FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26270
- Aircraft time: 38,912 hours, 14,836 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 155PHA125
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON RT SIDE SKIN 2ND ACCESS HOLE FROM FWD HAS A CRACK.  REPAIRED IAW EA F-5450-152626.  MAJOR REPAIR.
